English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Compact homogeneous CR manifolds

MPS-Authors
/persons/resource/persons234852

Alekseevsky,  Dimitry V.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Alekseevsky, D. V., & Spiro, A. F. (2002). Compact homogeneous CR manifolds. The Journal of Geometric Analysis, 12(2), 183-201.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3356-2
Abstract
There is no abstract available